# SDR HALA2021091600138

- Difficulty date: September 15, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 33,147 hours, 5,298 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Aft Rt Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 392 MESSAGE INFLIGHT "DOOR R AFT CABIN". CORRECTIVE ACTION: FOUND NO POST FLT REPORT AND ALSO NO CLASS 3 FAULT ON PSCU. OPERATED RT AFT DOOR SEVERAL TIMES. INDICATION FOUND NORMAL. PERFORMED PSCU BITE TEST IAW AMM 52-71-00 TEST PASSED. (7722769)
